# SDR CALA2025102110340

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 45,016 hours, 16,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 656960038000
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH COVER REAR CABIN AIRCRAF T LEFT MISSING. INSTALLED NEW FA EMERGENCY LIGHT FLIP GUARD  AT LEFT AFT GALLEY AREA IN REFERENCE TO AIPC 31-15-21
